# SDR AWXA200401188

- Difficulty date: October 31, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737-300
- Aircraft serial: 23747
- Aircraft time: 52,648 hours, 33,147 cycles
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Part number: 6130348
- Condition: Broken
- Location: Zone 701
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DURING TAXI OUT, THE "APU DET INOP" ANNUNCIATOR LIGHT ILLUMINATED INTERMITTENTLY, SWITCHED APU TO OFF AND APPROXIMATELY 2 MINUTES LATER RECEIVED AN APU FIRE INDICATION.  PULLED APU FIRE HANDLE AND DISCHARGED THE APU FIRE BOTTLE.  MAINTENANCE TROUBLESHOT AND FOUND FIRE DETECTION WIRE BROKEN AT GROUND IN APU BAY UNDER TUB ISSUED MEL 26-8, COND. 1.  "APU FIRE DETECTION SYSTEM INOP".  WHEN AIRCRAFT ARRIVED IN PHX FIRE DETECTION WIRE WAS RETERMINATED, FIRE BOTTLE REPLACED, OPERATIONAL CHECK WAS GOOD.
